# SDR CALA2023020600345

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737-9
- Aircraft serial: 62815
- Aircraft time: 19,260 hours, 7,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: M01673
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M01673 , AFT LEFT SIDE, BATTERY REMOVED FOR A/C 0715 ,  REMOVED AND REPLACE BATTERY DUE TO IT ONLY WORKING FOR A FEW SECONDS PER REF AMM 33-51-06 OPS CHECK GOOD.
